# SDR DALA1103019855

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 756 LBL 44 WEB TO CTR WING TANK ATTACH ANGLE CRACKED. CUTOUT CRACKED AREA 1" X 12" IAW SRM 53-01, FIG 2, FABRICATED 1EA FILLER, 2EA REPAIR ANGLES   IAW SRM 53-01, FIG 2.  REMOVED & INSTALLED NEW T ANGLE AND 2EA SHIMS IAW DWG NR 9919689.  INSTALLED IAW SRM 57-01, FIG 3.  REQUIRED INSPECTION COMPLETED.
